# SDR QXEA2009062900484

- Difficulty date: June 24, 2009
- Submitted: June 29, 2009
- Operation: Air carrier
- Aircraft: N417QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4086
- Aircraft time: 13,785 hours, 13,366 cycles
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Mechanism
- Part number: 468483
- Condition: Defective
- Location: Rt Mlg Door
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

SEA - RIGHT DOOR AMBER CAUTION LIGHT ON AND OFF DURING CLIMB, CRUISE, DESCENT.  RIGHT AND LEFT RED GEAR UNSAFE LIGHTS ALSO CAME ON AND OFF DURING SAME DURATION ABOUT 2-3 SECONDS ON, OFF MOST OF THE TIME, CAME ON ABOUT 8 TIMES DURING 55 MINUTE FLIGHT.  AIRCRAFT HAD REGULAR SHORT SHUDDERS ABOUT 1 SEC, DURATION DURING FLIGHT.  NOT TIMED WITH LIGHTS.  LANDING UNEVENTFUL IN SEA.  FERRIED TO PDX FOR REPAIRS.  REMOVED AND REPLACED RT MLG DOOR MECHANISM IAW -8 400 AMM TASK 32-31-31-000-801 & 32-31-31-400-801.  OPS CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
